U.S. doctors online nowAsk doctors free
Wendell, NC
A 18-year-old female asked:

my surgery waning february and still feeling something that feels like something (catheter) was in my arm. is a blood clot the only explanation?

1 doctor answer1 doctor weighed in
Dr. Tracy Berg
General Surgery 32 years experience
IV site phlebitis: If the cord in your arm is close by where your iv, (intravenous) catheter was inserted, then you may have superficial phlebitis. Phlebitis is a localized irritation of your vein and common after surgery of any IV site. Ice and Aspirin and time, should resolve the cord. Okay to show your doc. If it turns red or drains go in for evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.